Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium is up there with Pennicilin and Aspiri barbaracat

Posted by Squiggles on July 13, 2005, at 15:22:51

In reply to Re: Lithium is up there with Pennicilin and Aspiri Squiggles, posted by barbaracat on July 13, 2005, at 15:16:30

The side effects of toxicity are well known,
however if they are transient they are not
necessarily dangerous.

I think some self-tinkering is safe; my dr.
allows me to do it though he doesn't like it.

Once you are stable, you don't have to do that
though. I know you feel though; i have done the
same with similar results, except that I always
have had frequent voiding (that's common) and
never as many report, nausea.

Given the excellence of the drug, and this being
its great fault, i wish some company would
develop a portable lithium measuring device.

That would certainly knock out the competition :-)

Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:509665
URL: http://www.dr-bob.org/babble/20050713/msgs/527164.html